# SDR 2ARF201101003

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 52,702 hours, 37,328 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING, DUE TO LOSS OF CABIN PRESSURE AT 36,000 FT. DURING MX REVISION, THE LT WATER SEPARATOR DUCT WAS DETECTED LEAKING; SO THE AIR CONDITIONING, PNEUMATIC AND ANTI ICE SYS LEAK CHECKS WERE PERFORMED IAW MM 21-00-00, 36-00-00 AND 30-00-00, NO ADDITIONAL LEAKS WERE FOUND. THE LT WATER SEPARATOR DUCT LEAK WAS REPAIRED IAW MM 21-20-01; THE MANUAL AND AUTOMATIC PRESSURIZATION MODE CHECKS WERE PERFORMED IAW MM 21-30-00, TESTED CORRECT.
